Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Chlorphenamine 2mg/5mL Allergy Syrup - 150mL

allerief chlorphenamine 2mg/5mL solution

Double click on above image to view full picture

Zoom Out
Zoom In

  • allerief chlorphenamine 2mg/5mL solution
Chlorphenamine 2mg/5mL Allergy Syrup - 150mL
150mL
£4.29
Relief from:
Hayfever
Dust mites and mould spore allergies
Nettle rashes and hives
Skin allergies and dermatitis
Prickly heat and heat rash
Allergic reactions to certain foods or food additives
Medicine reactions
Insect bites and stings
Itching caused by chickenpox

Please note this is a pharmacy only medicine, additional information will be required prior to checkout
See full details below
OR
Description

Details

Chlorphenamine Allergy Syrup acts as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.

These tablets are effective for:

  • Hayfever
  • Dust mites and mould spore allergies
  • Nettle rashes and hives
  • Skin allergies and dermatitis
  • Prickly heat and heat rash
  • Allergic reactions to certain foods or food additives
  • Medicine reactions
  • Insect bites and stings
  • Itching caused by chickenpox

*Please note this medicine may come in different packaging dependent on manufacturer. The image is for illustrative purposes.

Knowledge

Chlorphenamine Allergy Syrup acts as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.

Instructions

Please read the leaflet enclosed in the product carefully before use

Adults and children 12 years and over: 10ml (4mg) every 4 to 6 hourly. Maximum daily dose: 60ml (24mg) in any 24 hours.

Elderly: The elderly are more likely to experience neurological anticholinergic effects. Consideration should be given to using a lower daily dose (e.g. a maximum of 12 mg in any 24 hours).

Children aged 6 - 12 years: 5ml (2mg) every 4 to 6 hourly. Maximum daily dose: 30ml (12mg) in any 24 hours.

Children aged 2 - 6 years: 2.5ml (1mg) every 4 to 6 hourly. Maximum daily dose: 15ml (6mg) in any 24 hours.

Children aged 1 - 2 years: 2.5ml (1mg) twice daily. The minimum interval between the doses should be 4 hours. Maximum daily dose: 5ml (2mg) in any 24 hours.

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Not suitable for 1 years and under

Do Not Use

If you are allergic to any of the ingredients

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

If you take any other medicines or suffer with any other medical condition

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Each 5mL contains the active ingredient Chlorphenamine 2mg

You may also be interested in the following product(s)

Care Aqueous Calamine Cream - 100g

Care Aqueous Calamine Cream - 100g

£2.50
E45 Itch Relief Cream - 100g

E45 Itch Relief Cream - 100g

£7.50
Calprofen Suspension Sugar Free - 200mL

Calprofen Suspension Sugar Free - 200mL

£6.00